MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 DXTEND MBLOC HUM EPI 1 D10 STD; SHOULDER HUMERAL STEMS

DEPUY FRANCE SAS 3003895575 DXTEND MBLOC HUM EPI 1 D10 STD; SHOULDER HUMERAL STEMS
Catalog Number 130710100
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 12/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revised due to pain and impingement.The inferior screw had snapped, probably due to mechanical notching.Revised to a 42 eccentric glenosphere and 42/9 hmo poly.Significant lysis around both components as a result of the mechanical notching.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the complaint description reports a revison due to pain and impingement.The inferior screw had snapped, probably due to mechanical notching.No products were returned for this complaint.Based on the investigation performed no product defect was identified.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the dhr analysis of the batch 5243805/ product code 130710100, shows an initial conformance of these products with regards to the specification.For this batch, there was no deviation or non-conformance.(b)(4) parts were manufactured in february 2015.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND MBLOC HUM EPI 1 D10 STD
Common Device Name
SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7292071
Report Number1818910-2018-54002
Device Sequence Number19105093
Product Code HSD
UDI-Device Identifier10603295027133
UDI-Public10603295027133
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130710100
Device Lot Number5243805
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR